# SDR UG8A2015070602

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N497RC
- Make and model: Beech 400A
- Aircraft serial: RK297
- Aircraft time: 8,587 hours, 7,321 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Former
- Part number: 45A3030825
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 8,587 hours, 7,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MLG DOOR FWD FORMER CRACKED.  CRACK IS 1" LONG IN THE INSIDE RADIUS STARTING AT OTBD EDGE OF DOOR & TRAVELING INBD.
